MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP CRT-P; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)

ABBOTT MEDICAL (CRM-SYLMAR) QUADRA ALLURE MP CRT-P; Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Model Number PM3562
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but was not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Upon review of the transmission, the pacemaker demonstrated far-field r-wave oversensing.No intervention was performed, and the patient will continue to be monitored.There were no patient consequences reported.

Brand Name
QUADRA ALLURE MP CRT-P
Common Device Name
Pulse generator, pacemaker, implantable, with cardiac resynchronization (CRT-P)
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25648551
Report Number2017865-2026-13343
Device Sequence Number5864669
Product Code NKE
UDI-Device Identifier05414734510097
UDI-Public(01)05414734510097(10)A000182221(17)270630
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM3562
Device Lot NumberA000182221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QUARTER LEAD.; TENDRIL LEAD.; TENDRIL LEAD.
Patient Age73 YR
Patient SexMale